# SDR REXA2019111261572

- Difficulty date: October 26, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329S
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SIDE FLOOR SEAT RAIL AT FS 559-559+96 LBL 9 CORRODED
REMOVED & REPLACED CORRODED SEAT TRACK LBL 9 AT CABIN FS 559 - FS 559+16 PART #601R31032-9S IAW CRJ AMM 53-01-11-400-802.  WVAC EMP 769 STAMP
